Phasia albipennis

Sun, Xuekui & Marshall, Stephen A., 2003, Systematics of Phasia Latreille (Diptera: Tachinidae), Zootaxa 276 (1), pp. 1-320: 310

publication ID

http://doi.org/ 10.11646/zootaxa.276.1.1

publication LSID

lsid:zoobank.org:pub:4177F6E7-B276-438E-8E49-EE5ECD84D351

DOI

http://doi.org/10.5281/zenodo.5083566

persistent identifier

http://treatment.plazi.org/id/03CF879C-8A7B-FEC8-FEAF-FDBBFBB1FD8F

treatment provided by

Felipe

scientific name

Phasia albipennis
status

 

Kingdom

Animalia

Phylum

Arthropoda

Class

Insecta

Order

Diptera

Family

Tachinidae

Genus

Phasia